两指标随机微分方程的弱解和分布唯一性  

WEAK SOLUTION TO TWO-PARAMETER STOCHASTIC DIFFERENTIAL EQUATION AND PROBABILITY DISTRIBUTION UNIQUENESS

在线阅读下载全文

作  者:聂赞坎[1] 张道法[1] 

机构地区:[1]西安交通大学

出  处:《数学杂志》1993年第2期127-136,共10页Journal of Mathematics

摘  要:本文定义了两指标随机微分方程(?)解的轨道唯一性和分布唯一性,进而研究了轨道唯一性和分布唯一性之间的关系,得出了两指标 Watanabe-Yamada 定理,并且得到了随机边界条件下方程(1)强解存在的充要条件。The definitions of pathwise uniqueness and probability distribution of so-lution to two parameter stochastic differential equations(?)(1)has been given.Moreover,the relationship between pathwise uniqueness andprobability distribution uniqueness has been considered.The two-parameterWatanabe-Yamada theorem,the necessary and sufficent condition of existenceof strong solution to equation(1)with stochastic boundary is abtained.

关 键 词:随机微分方程 弱解 分布唯一性 

分 类 号:O211.63[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象